# SDR SIMA20200729008

- Difficulty date: July 29, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 48,287 hours, 43,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Seal
- Condition: Worn
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT LOWER SEAL WORN.  C/A COMPLETE: REMOVED AND REPLACED LT EMERGENCY EXIT LOWER SEAL, IAW EMB 145 AMM 52-21-01.
